For little over a week my clitoris has been swollen. I also have a yeast infection (gyno swabbed inside and clitoris). Before all this I masturbated little too much cause boyfriend doesn't like period sex. She gave me Diflucan which helped inside some. Went back yesterday and she gave me Terazol and two more Diflucan pills. She told me to put Terazol on clitoris which I have been doing for couple days. I am also on Candida diet. I am so miserable right now. If clitoris wasn't swollen I would be 90% better. I want to go back to having sex with my boyfriend and feeling normal. Will my clitoris be swollen forever or will Terazol help now that I am also inserting it? Clitoris has never swollen before. Also I have no STDs.
A yeast infection can cause swelling. The yeast goes under your clitoris hood and irritates your clitoris. This will make it swell up. Make sure you pull the hood back and wash there with your fingers and clean lukewarm water.
Try the SoftCup disposable menstrual cup. You can keep it in for up to 12 hours at a time, and unlike tampons or normal menstrual cups, it is safe for intercourse and it does not interfere with it.
Yeast infections are caused by disturbing the balance of bad and good yeast inside your vagina. Masturbation itself does not cause it, but inserting something inside that disturbs that balance can. Medicines like antibiotics can also kill off the good yeast and cause the bad yeast to take over.
Just be patient. Everything will return to the way it was.